# SDR UALA2013012800484

- Difficulty date: January 27, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,374 hours, 22,913 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 5198587
- Part serial: 2222
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.   REPLACED THE APU FUEL CONTROL UNIT.  SYSTEM OPS NORMAL.
